# SDR CALA0700287

- Difficulty date: June 1, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795978
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK IN AFT CARGO DOOR CUTOUT FORWARD FRAME AT LOWER DOOR STOP AREA, STA 947.5, S16R-26R.  THE FRAME WAS REPLACED IAW SRM 51-40-02 AND BOEING DRAWING 65-20723, AND ECRA 5311-01323.
